RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 2(260)  


Stochastic extremal problems and the strong Markov property of random fields
I. V. Evstigneev
3
The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential
Yu. B. Orochko
43
Functional superanalysis
A. Yu. Khrennikov
87
Konstantin Ivanovich Babenko (obituary)
A. L. Afendikov, L. R. Volevich, G. P. Voskresenskii, I. M. Gel'fand, A. V. Zabrodin, O. V. Lokutsievskii, O. A. Oleinik, V. M. Tikhomirov, N. N. Chentsov
115
Sergei Nikolaevich Chernikov (obituary)
Yu. L. Ershov, D. I. Zaitsev, A. I. Kostrikin, N. N. Krasovskii, Yu. A. Mitropol'skii, V. P. Platonov, D. K. Faddeev, L. A. Shemetkov
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Degrees of insolubility of extensions of arithmetic by true propositions
S. N. Artemov
127
On the modality and complexity of actions of reductive groups
D. N. Akhiezer
129
Classification of linear mappings from one pseudoeuclidean space into another
Yu. I. Bol'shakov
131
A functional limit theorem for a symmetric walk in a random environment
A. A. Butov, E. V. Krichagina
133
A stochastic game with complete information and without equilibrium situations in pure stationary strategies
V. A. Gurvich
135
Chapman's theorem in the equivariant shape theory
M. G. Dzhermakyan
137
Group symmetry in degenerate extremal problems
M. I. Zelikin
139
A relaxation system in the neighbourhood of a disruption point: reduction to the regular case
A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov
141
On the rate of convergence in the limit theorem for stochastic integrals with respect to martingales
Kh. M. Mamatov, I. G. Grame
143
A Tikhonov $G$-space not admitting a compact Hausdorff $G$-extension or $G$-linearization
M. G. Megrelishvili
145
Embeddings of a minimal model of $k$-homotopy type in the algebra of smooth forms $\Lambda^*(M)$
D. V. Millionshchikov
147
On limit equations for degenerate non-linear elliptic equations in Sobolev–Orlicz spaces with weight
Nguyen Minh Chuong, Le Kuang Chung
149
Determinism of Lévy random fields and unitary representations of infinite-dimensional groups
G. I. Olshanskii
151
Some properties of classes of analytic functions on Parreau–Widom surfaces
M. V. Samokhin
153
Monotonicity of random walks in partially ordered sets
G. I. Falin
155
The Lie algebras $\mathfrak{gl}(\lambda)$ and cohomologies of Lie algebras of differential operators
B. L. Feigin
157
Non-Euclidean geometry of mirrors and prequantization on the homogeneous Kähler manifold $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$
D. V. Yur'ev
159

Mathematical Events in the USSR
Aleksandr Danilovich Aleksandrov (on his seventy-fifth birthday)
Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, O. A. Ladyzhenskaya, S. P. Novikov, A. V. Pogorelov, Yu. G. Reshetnyak, S. L. Sobolev
161
Valentin Evgen'evich Voskresenskii (on his sixtieth birthday)
V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin, I. R. Shafarevich
169
Leonid Grigor'evich Mikhailov (on his sixtieth birthday)
S. M. Nikol'skii, L. D. Kudryavtsev, Z. D. Usmanov, È. M. Muhamadiev
171
Semen Yakovlevich Khavinson (on his sixtieth birthday)
A. A. Gonchar, M. M. Dzhrbashyan, A. F. Leont'ev, G. Ts. Tumarkin, P. L. Ul'yanov, B. V. Shabat
173
Biography of Kurt Gödel (parts I and II)
G. Kreisel
175

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
217
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019